# SDR IPXA2016050302902

- Difficulty date: April 15, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA33533
- Condition: Corroded
- Location: Bs 555-578
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LONGERON 44 LT IS CORRODED BETWEEN BS 555 TO 578.  REPAIRED CORRODED LONGERON 44 LT BETWEEN BS 555 TO BS 578 IAW SRM 53-00-05, REPAIR 2, FIG 201.
